# SDR A6WA2019121847062

- Difficulty date: December 13, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 38,778 hours, 37,172 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R35050109
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE COMMON TO FS621.0 RPB AND CARGO NET AFT TIE DOWN FITTING SUPPORT STRUCTURE IS CRACKED  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED ANGLE IAW CRJ -200 SRM 51-42-21
